# SDR FDEA201310082449

- Difficulty date: October 8, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365.25, RBL 24.75, SEAT TRACK CROWN FOUND CORRODED.  REMOVED AND REPLACED IAW DWG 141N5131 SHT.3 REV.C AND INSTALLED IAW DWG 141N5130 SHT.2 REV.E. REPAIR IS MAJOR.
